How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55503
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I would like to know what I suffered in Sept 2014. I was

Resolved Question:

Hi, I would like to know what I suffered in Sept 2014.
I was fixing the fluorescent light in the kitchen at about 1:15pm, when I remember a bit of vomit came into my throat...
I had, been taking amphetamines and benzodiazepines also!
However! I have no idea what happened next.
I remember being in Darlington Memorial Hospital ITU, vaguely, an experience I call "The Black and White World", then waking up as I was being put into bed in Bishop Auckland General Hospital (Neuropsychological Rehabilitation Unit.)
I was fully conscious, however I could not move, my feet were ice, and I was helpless.
Gradually I became able to move my arm, then torso, head and eventually I could work my legs again.
Upon discharge, I felt about 45% fit, but I soon returned to ordering benzodiazepine over the Internet.
Most of 2015 is a complete blur, but I seemed to be in the local Psychiatric Unit quite a lot.
What I have gathered is that I suffered a severe head injury, a "small"bleed on my brain, hypoxia, pneumonia, a "superbug" infection in my bowel and paralysis.
On leaving hospital I was fine, until I fell down the stairs in Jan. 2015.
My Psychiatrist Dr Nair, at West Park Hospital, Darlington, asked me in April 2015 what "was wrong" with me. I replied, "I think I have had a stroke?"
He replied, "You have not had a stroke!" Me,"I had hypoxia!" Dr Nair, "Yes there was hypoxia." I said, "There was bleeding from my brain!" He Sid,"Yes, a little bit."
He then produced his laptop, which had 4 lines of medical facts on its screen. I am not a doctor. I could not understand what they indicated to him.
I said, "You are a f**king liar."
He turned toward me speechless, then gave one of his associates in the room an acknoledgement.
He then suggested I continue taking Olanzapine! Fluoxetine? and then indicated his survey was over.
Following that I have been harassed by Mental Health Nomarks, hospitalised and generally abused.
I tried.
David Kitching
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Hello David.I'm sorry this happened.How can I help?
Customer: replied 1 year ago.
Hello, Doctor.
I should surely be able to find out:
My diagnosis.
Apart from that:
I would like some truth!
David.
Expert:  Dr. Phil, MD replied 1 year ago.
Hello DavidIt sounds like you had a hemorrhagic stroke, hypoxia, brain bleed and maybe a seizure
Dr. Phil, MD and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Hi, are you still there?
Customer: replied 1 year ago.
Actually, what you have said in your answer is what I think is what happened!
If only there was any proper help available!
David.
Expert:  Dr. Phil, MD replied 1 year ago.
I'm still here.
Expert:  Dr. Phil, MD replied 1 year ago.
how else can I help you?
Customer: replied 1 year ago.
I don't know!
You're the Doctor!
Respectfully David.
Expert:  Dr. Phil, MD replied 1 year ago.
You need to follow with your GP and a good neurologistYou have to make sure this doesn't happen again
Customer: replied 1 year ago.
OK, I was going to see my GP.
I don't a Shrink would be much use, in my case.
However that is what I would have thought from most internet sources.
Drugs are useful, however I shouldn't expect too much!
Thanks, ***** ***** keep on trying!
David.
Expert:  Dr. Phil, MD replied 1 year ago.
you're welcome :)